# SDR SWIA202512260911

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON LH FLOOR BEAM AT LBL27 APPROX. FS1000 - FS1047.  REMOVED AND INSTALLED NEW FLOOR BEAM SECTION AT LBL 27.0 FROM F/S FS 977 TO F/S 1058 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND IAW SRM 51-42-21-001-001-A01AND SRM 51-42-06-001-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
